# SDR F3LA2023030200018

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 15,621 hours, 6,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30665515
- Part serial: A9764RP
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY LP284230 ITEM 2: R2 DOOR SLIDE FAILED EPSU TEST  
CORRECTIVE ACTION: REMOVED AND REPLACED SLIDE. TEST OK . T/W F9TAB113036 CAL DUE 07/2023. REF AMM 25-62-44-000-012-A AND 25-62-44-400-803-A//END//
